# SDR CALA2020032700727

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 25,010 hours, 8,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65659733
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF GIRT BAR AT DOOR 2L CAN NOT BE SECURED USING NORMAL A RMING PROCEDURE. REMOVED DEBRIS FROM DOOR 2L FWD FLOOR-MOUNTED ESCAPE SLIDE BRACKET, OPS CHECK GOOD PER AMM 25-66-00.
